# SDR J7SA4520140425

- Difficulty date: April 25, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N608FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452014
- Aircraft time: 4,410 hours, 3,504 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32912162
- Part serial: 748
- Condition: Failed
- Location: Ac Pack
- Part time: 4,410 hours, 3,504 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB AT MCT "R BLEED OVHT" AMBER CAS ILLUMINATED TWICE FOR SEVERAL SECONDS AND THEN EXTINGUISHED.  AT FL450 "PACK OVHT" AMBER CAS ILLUMINATED, PRECEDED BY FUMES IN COCKPIT.  EXECUTED EMERGENCY DESCENT AND DIVERTED TO KSAV.  IFE DECLARED.  AIR DIVERSION TO KSAV WITH UNEVENTFUL LANDING AND TAXI.  MX TROUBLESHOT RT BLEED OVERHEAT & PACK OVERHEAT.  FOUND DISCREPANT RT HP VALVE AND DAMAGED ACM TURBINE.  REMOVED AND REPLACED RT HP VALVE AND ACM TURBINE.  LEAK & OPS CHECK GOOD.
